# SDR AALA200802340

- Difficulty date: October 16, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 21,594 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18618
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY LIGHTS AT SEAT ROWS 16D TO 21D INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 19DEF FOR EMERGENCY LIGHTS AT SEAT ROWS 16D TO 21D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
